# SDR UPS06146749

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: 321490
- Part serial: 002141
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EVACUATION SLIDE RAFT RELEASE WARNING LIGHT DOES NOT TEST.  REMOVED AND REPLACED (70WN) IAW AMM 52-73-18-4.  OPS CKS OK.  THIS CLEARS M 324232 P/N ON-OFF 3214-90 S/N OFF 2123 S/N ON 002141.
